My Ovacome
10,297 members12,625 posts

Tough week

Hi ladies, I found myself in hospital from Monday this week, caught a nasty infection, temp was sky high and didn't feel very well at all chest pains to, all very scary, so lots of fluids and antibiotics ploughed into me, doctors couldn't get on top of the infection at first as they weren't sure where the infection was, kidney function levels very very low so guessed it was a kidney infection, had a chest X-ray, kidney scan and they have come back ok, so that's a relief. Was let home yesterday afternoon but I do feel I've been hit by a train so taking it easy and still on antibiotics. I must admit I cannot fault the doctors and nurses they are kind caring and effcient.

They've stopped my tablet form of chemo (Etoposide) until I see my onc next Friday and to make sure I'm over the infection.

I'm hoping for a much calmer weekend now, taking it easy and just making sure I'm fighting fit again.

Wishing you all the very best

Xx

17 Replies
oldestnewest

Hope you feel better and have a nice relaxing weekend.

Hugs sent

Judy x

1 like
Reply

Thanks Judy xx

Reply

Hope you feel better each day! Sending hugs.

X

1 like
Reply

Thank you xx

Reply

Gosh K that sounded a nasty infection, I am glad you are home now and resting and I am sure the antibiotics will get rid of what ever it was. Probably wiser to be off the Etopside until you feel up to it, in the meantime rest and plenty of fluids

1 like
Reply

Thank you, yes I think I need to just rebuild and get stronger xx

1 like
Reply

Hope you keep on getting stronger. All the best

Netti

1 like
Reply

Thanks Netti xx

Reply

Hi hope you are feeling better soon and have a restful weekend xx

1 like
Reply

Hi K

It can only get better from now on,we all have these blips for no particular reason,but it sounds liked you are on the mend,

Take care

Carole xxx

1 like
Reply

Hope you're feeling better soon

Jennyx

1 like
Reply

So pleased to hear you are ok, was it the tablets ?

I am about to go to the Drs, I had blood in my first wee of the day and last night I was shaking with the cold then extremely hot. and had not been good in the day with a tummy ache and gas. Something not right but I only took one Etopiside tablet on Thursday.

Hope you feel better soon and can continue with your plan xx

1 like
Reply

Hi Trix when I started on Etoposide I had horrible headaches and felt sick quite a bit, then had an appointment with onc and he said that the headaches aren't a side affect but the sickness was so gave stronger anti sickness, I'm Convinced it's the tablets to be honest, I didn't have them before! I must admit I haven't felt great on these tablets, but then I came down with a nasty infection. Etoposide does affect your kidneys so my onc told me so you are best to check things out.

They've taken me off the tablet at the moment to get over this infection and I go and see my onc next Friday to see what he says.

Let me know how you get on, thank you xxx

Reply

Thank you, I hope you are well now after the infection. My oncologist said the Etoposide would probably not work for me that's why I am pushing for the Cisplatin. Pink wee. everything checked out ok and no infection or blood in urine. Random but it's never happened before and I only took one Etoposide tablet.

Let's see what your oncologist says. X

1 like
Reply

Thanks Trix I'm getting there.

See onc this Friday so we will see!!

That's good everything came back ok, take are and keep us updated

Big hugs xxx

Reply

Gosh you poor thing, that all sounds horrible :( But thankfully, your chest and kidney scans have come back clear. I think there's a pretty horrible virus going around in general, which when you're already in the wars, might probably hit you harder than most. I hope you're full on R&R'ing this weekend and letter others look after you. I hope you feel brighter soon and that your appointment with the onc next week goes well. Thinking of you xx

1 like
Reply

Thank you, feeling lots better now have rested most of the weekend xxx

1 like
Reply

You may also like...